# SDR DALA2017062604994

- Difficulty date: June 25, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 622-630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB UPPER &  LOWER SURFACES BETWEEN RBL 54 TO 60, BS 622 TO 624 AND BS 629 TO 630. THE DAMAGE WAS REMOVED IAW SRM 53-00-55-2R, FIG 216.  HFEC INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND AFTER THE DAMAGED WAS REMOVED IAW NDT SPM 06-10-01.001.  THE CUSP WEB WAS REPAIRED SRM 53-00-55-2R-4, FIG 216, SHEET 1.
